# SDR 97ZZZX1094

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527FB
- Make and model: Hughes 500N
- Aircraft serial: LN007
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Strobe
- Part time: 35 hours
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE OF LENS CRACKED  WOULD HAVE FALLEN OFF.  FOUND ON INSPECTION.  TT:  35 HOURS.
